# SDR IPXA10559327

- Difficulty date: April 2, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1083
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FOUND CORROSION ON SEAT TRACK AT STA 1083, LBL 60.  REMOVED CORROSION ON SEAT TRACK FOUND TO BE OUT OF LIMITS RECEIVED NEW SEAT TRACK PN 348451 DRILLED, DEBURRED INSTALLED IAW SRM 53-40-52-0I, SRM SRM 51-40-03 IAW SRM 51-10-02-0G STEP 14A. (5)(A)
